# SDR CA141118006

- Difficulty date: November 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2721 · Rudder Tab Control System
- Part: Rotary Switch
- Part number: 682169
- Condition: Failed
- Location: Rudder Trim
- Part time: 2,050 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE PRE-FLIGHT CHECKS, THE RUDDER TRIM SWITCH WOULD NOT SPRING RETURN TO CENTRE WHEN RELEASED. THE RUDDER TRIM WOULD CONTINUE MOVING UNTIL THE SWITCH WAS MANUALLY POSITIONED TO NEUTRAL. MAINTENANCE DETERMINED THAT THE RUDDER TRIM ROTARY SWITCH SPRING HAD FAILED. THE AILERON/RUDDER TRIM PANEL WAS REPLACED AND THE AIRCRAFT WAS SUBSEQUENTLY RELEASED TO SERVICE.
